MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS
Model Number ZCB00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Blurred Vision (2137)
Date of Event 04/24/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section a2, a3, a4, a5 and a6: unknown, information not provided.Section d6b: if explanted, give date: unknown, information not provided.Section e1: address, city, state, post office or zip code: unknown/not provided section e1: phone number: +91 9999642308 section h3: other 81: product evaluation was not performed because the product has not been received.If product is received after initial closure, the product investigation (pi) and complaint (cp) (if necessary) may be re-opened to complete the return investigation.The complaint issue reported could not be confirmed.Based on the complaint investigation results, the product was released within specifications.The complaint issue reported could not be confirmed and no product deficiency or product malfunction could be identified.No nonconformity report, documentation or labeling changes, and further escalations are required.Johnson & johnson surgical vision will continue to monitor these types of complaints.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that one patient implanted with a non-preloaded intraocular lens (iol) complained of not seeing properly and was not happy with the result.Upon follow-up, it was noted that the patient is experiencing debilitating conditions and cannot perform more than one activity.There was no requirement of medical or surgical intervention.No further information is available.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 
7142478552
MDR Report Key20092395
Report Number3012236936-2024-000236
Device Sequence Number7810526
Product Code HQL
UDI-Device Identifier05050474531789
UDI-Public(01)05050474531789(17)270413
Combination Product (Y/N)N
Initial Reporter CountryIN
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberZCB00
Device Catalogue NumberZCB0000235
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2024
Initial Report FDA Received Date08/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/13/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown